Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Why am i getting headache before and after my periods ?

Hi, i am 38 year woman 5ft wgt 85 kg , i am having problem of weight and headache . before and after 2days of my period i am getting verybad painful headache migrain.also doing proper diet and exersise my weght is not moving single gram pls adv , is it realated to harmonal prob?
Asked On : Tue, 19 Apr 2011
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi Katepriti, Welcome to HealthcareMagic Forum.
Since how long have you started Putting on weight? Are your Periods regular? It could be due to Hormonal Imbalance. If your Periods are irregular, you should get yourself evaluated by a Gynecologist to rule out if you have PCOS, Pelvic Inflammatory Disease or Hypothyroidism. You may want to reduce your weight by regular exercises and avoiding High calorie foods like junk, sweet and fried foods. Eat healthy balanced nutritious diet which should include Fresh fruits and Green Leafy Vegetables, do not skip your Meals and eat and sleep on time. Avoid stress and go for Brisk walking for 30 to 40 Minutes daily, 5 days a week.

Wish you Good Health, Take Care.
Answered: Tue, 19 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor